# SDR C1HA200474001

- Difficulty date: January 12, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N674MG
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NR M12 ALL CABIN O2 MASKS FAILED DROP TEST (FAA CONE), DEPLOYED ALL PAX & F/A O2 MASKS.  CLEANED ALL MASK ASSY IAW MM 35-21-49, RESTOWED ALL O2 MASKS IAW MM 35-21-51.  PERFORMED INSPECTION CHECK IAW MM 35-21-44.  PERFORMED TEST IAW MM 35-21-00.  RETURN SYSTEM IAW MM 35-21-00 PG 201.
